# SDR USOM117002

- Difficulty date: June 6, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N5204Y
- Make and model: Snias AS350B2
- Aircraft serial: 3101
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 350A34021006
- Part serial: M3180
- Condition: Slipped
- Location: Tail Rotor
- Part time: 981 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED SHAFT IN AIRCRAFT AND COMPLIED WITH INITIAL BALANCE RUN, AFT BEARING SLIPPED ON SHAFT AND EXCESSIVE HEAT ON ALL BEARINGS.  CLEANED AND REINDEXED BEARING, ON SECOND RUN, 3 BEARINGS SLIPPED EXCESSIVELY AND COPIUS AMOUNTS OF GREASE SLUNG FROM ALL BEARING AND ALL WERE VERY HOT.
